# SDR MWEA020672

- Difficulty date: November 11, 2002
- Submitted: November 14, 2002
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 42,389 hours, 43,688 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591022848
- Condition: Cracked
- Location: Frame Sta 1429
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 16 RIGHT AT FRAME STATION 1429 IS CRACKED.  --  FABRICATED AND INSTALLED REPAIRED SECTION OF LONGERON AND INSTALLED SPLICES.
